# SDR ASMF200503023

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 41,996 hours, 30,355 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Misused
- Location: Air Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AND RETURNED TO PLATFORM AS A CONSEQUENCE OF AT 80 KTS, THE AUXILIARY AIR SPEED INDICATOR SHOWS O KTS.  DURING CHECK, MAINTENANCE PERSONNEL DETECTED THAT THE PITOT PNEUMATIC LINE WAS WRONGLY CONNECTED AND LOOSED.  ADDITIONALLY THE STATIC PRESS LINE CONNECTOR AND THE NIPPLE TO JOINT THE STATIC PITOT TUBE TO THE INDICATOR WERE WITH SEVERAL DAMAGES.  BOTH CONSUMABLE ITEMS WERE REPLACED AND AUXILIARY PITOT TUBE LEAK TEST AND SPEED INDICATION TEST WERE PERFORMED IAW MM 34-13-02, ALL CORRECT.
